# SDR Y7NR20190409001

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: General aviation
- Filed by: Avdyne Aeroservices LLC, repair station Y7NR985Y
- Aircraft: N526TB
- Make and model: Cirrus SR22T
- Aircraft serial: 1326
- Aircraft time: 746 hours
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Socket
- Part number: 12724002
- Condition: Burned
- Location: Pitot Heat
- Part time: 746 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

CAS MESSAGE ON PFD FOR AOA/STALL HEAT INOPERATIVE. TROUBLESHOT TO A BURNT SOCKET FOR ASSOCIATED PITOT HEAT RELAY.
